# SDR USAA010947

- Difficulty date: July 25, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Bs 1280
- Part time: 54,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CORRODED 4.6 INCHES BY 3.2 INCHES, BS 1280 S29L.  CORROSION REMOVED, INSTALLED REPAIR DOUBLER PER EA 62117A.  (M)
